MathSciNet Relay Station
MathSciNet bibliographic data
MR337699 05C99
Hopcroft, John E.; Karp, Richard M. An $n\sp{5/2}$ algorithm for maximum matchings in bipartite graphs. SIAM J. Comput. 2 (1973), 225–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement